# SDR SCNA20221003121

- Difficulty date: September 7, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8
- Aircraft serial: 33021
- Aircraft time: 61,289 hours, 19,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER N/R-00023: BURNED EMERGENCY EXIT LIGHT LATERAL WALL LAV A (1EA), CEILING PANEL GA LLEY 1 (1EA), HEADER PANEL ENTRY DOOR (1EA) AT FWD GALLEY AREA .  RESOLUTION:  REPLACED LAMP ON EMERGENCY EXIT LIGHT LATERAL WALL LAV A (1EA), CEILING PANEL GALLEY 1 (1EA), HEADER PANEL ENTRY DOOR (1EA) AT FWD GALLEY AREA IAW B737-800 AMM 33-51-01-960-801. PERFORMED TEST IS OK.
